# SDR UALA2011060602775

- Difficulty date: June 3, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 83,318 hours, 13,313 cycles
- Engine: Pwa PW4060
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: 285N04123
- Part serial: 340
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PURSER UNABLE TO CALL COCKPIT FROM DOOR 1L.  REPLACED HANDSET AT 1L, OPS CHECK. GOOD.
